Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 16, Pages 2655-2667
http://dx.doi.org/10.1155/IJMMS.2005.2655

Exact representations for tumour incidence for some density-dependent models

1Department of Mathematics, Indian Institute of Technology, Madras, Chennai 600036, India
2Department of Medical Biometry, University of Tuebingen, Tuebingen 72070, Germany

Received 10 March 2005

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

P. R. Parthasarathy and Klaus Dietz, “Exact representations for tumour incidence for some density-dependent models,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 16, pp. 2655-2667, 2005. doi:10.1155/IJMMS.2005.2655